# SDR RAIA00805018

- Difficulty date: May 16, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 10,985 hours, 10,337 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 8068 - IAD - BLEED NR 2 LEAK MESSAGE ON THE EICAS.  MAINTENANCE DEFERRED THE NR 2 BLEED SYSTEM IAW MEL PROCEDURES.
